# SDR FDEA201304050727

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757204
- Aircraft serial: 26270
- Aircraft time: 39,990 hours, 15,683 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: C
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

REPEAT PROBLEM CAUSING GO-AROUND AND DIVERT AT 500FT AGL WITH THREE GEAR INDICATIONS DOWN AND LOCKED THE GPWS AURAL "TOO LOW GEAR" BEGAN.  GO AROUND INITIATED.  NO QRH RELIEF FOR  SITUATION.  DIVERTED FOR LOW APPROACH VISUAL GEAR CHECK, SITUATION STILL PRESENT.  LANDED WITH THREE GREEN INDICATIONS.   RANG WIRES BACK TO GEAR LEVER SWITCH S2 AND THRU PSEU.  FOUND WIRING GOOD, BUT STILL SHOWED HIGH RESISTANCE TO GROUND FROM PSEU CONNECTOR D32110A PIN D7 AND/OR X2 CONTACT AT RELAY K10240 USING BREAKOUT BOX. TRIED NEW PSEU REF AMM 32-09-04 AND STILL SAME READING.  REINSTALLED OLD PSEU.  AFTER PUTTING ACFT IN AIR MODE IAW AMM 32-09-02-2, SYSTEM RESET AND READING AT RELAY K10240 IS NOW APPROX 18 OHMS.   REMOVING RELAY K10240 MAY HAVE INDUCED AIR/GROUND ISSUE. REPLACED RELAY K10240 AS A PRECAUTION AND EGPWS SYSTEM NOW CHECKED NORMAL IAW AMM 34-46-98-5.
